ApoHealth Paracetamol 500mg Caplets X 100

ApoHealth Paracetamol 500mg Caplets X 100
These 500mg paracetamol tablets by Apohealth, provide temporary, effective pain relief from migraines, sinus pain, toothaches, period pain, fever & backaches.
AUST R 230261
You can buy ApoHealth Paracetamol 500mg Caplets X 100 online in Australia from Chemist Direct
- Take with water.
- Adults and children 12 years of age and over: Take 1 to 2 caplets every 4 to 6 hours as required, up to 8 caplets per 24 hours.
- Children 7-12 years: Take 1/2 to 1 caplet every 4 to 6 hours as required, not exceeding 4 caplets per 24 hours.
- Children under 7 years: Do not use.
Store below 30°C
Paracetamol 500 mg
This is a Pharmacist Only Medicine and requires pharmacist advice before use. Your pharmacist will advise if this preparation is suitable for you. Use only as directed.
Incorrect use could be harmful. Always read the label and follow the directions for use. If symptoms persist, talk to your health professional. Keep out of reach of children.
Keep to the recommended dose. Adults do not take this medicine for more than a few days at a time unless advised by a doctor. Adolescents and children do not take this medicine for more than 48 hours at a time unless advised by a doctor. Do not take with other products containing paracetamol unless advised by a doctor.
If an overdose is taken or suspected. stop use and ring the Poisons Information Centre (Australia 13 11 26. New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.